Optimal capital injection and dividend distribution for growth restricted diffusion models with bankruptcy

Jinxia Zhu*, Hailiang Yang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

We consider the optimal capital injection and dividend control problem for a class of growth restricted diffusions with the possibility of bankruptcy. The surplus process of a company is modeled by a diffusion process with return and volatility being functions of the surplus process. The company can control
the dividend payments and capital injections with the goal of maximizing the expectation of the total discounted dividends minus the total cost of capital injections up to the time of bankruptcy. We distinguish three cases and provide optimality results for each case.
Original languageEnglish
Pages (from-to)259-271
JournalInsurance: Mathematics and Economics
Volume70
DOIs
Publication statusPublished - 2016
Externally publishedYes

Fingerprint

Dive into the research topics of 'Optimal capital injection and dividend distribution for growth restricted diffusion models with bankruptcy'. Together they form a unique fingerprint.

Cite this